International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

New Subfamily of Meromorphic Convex Functions in Circular Domain Involving q-Operator

  • Bakhtiar Ahmad1*
  • Muhammad Arif1
  1. Abdul Wali Khan University Mardan

* Corresponding author

Abstract

The main object of the present paper is to investigate a number of useful properties such as sufficiency criteria, distortion bounds, coefficient estimates, radius of starlikness and radius of convexity for a new subclass of meromorphic convex functions, which are defined here by means of a newly defined q-linear differential operator.

How to Cite

B. Ahmad, M. Arif, New Subfamily of Meromorphic Convex Functions in Circular Domain Involving q-Operator, Int. J. Anal. Appl. 16 (2018), 75–82. https://doi.org/10.28924/2291-8639-16-2018-75

BibTeX
@article{Ahmad2018,
  author  = {Ahmad, Bakhtiar and Arif, Muhammad},
  title   = {New Subfamily of Meromorphic Convex Functions in Circular Domain Involving q-Operator},
  journal = {Int. J. Anal. Appl.},
  volume  = {16},
  year    = {2018},
  pages   = {75--82},
  doi     = {10.28924/2291-8639-16-2018-75}
}

References

  • [1] I. Aldawish and M. Darus, Starlikness of q-differential operator involving quantum calculus, Korean J. Math., 22(4)(2014), 699 - 709.
  • [2] H. Aldweby and M. Darus, A subclass of harmonic univalent functions associated with q-analogue of Dziok-Srivastava operator, ISRN Math. Anal., 2013(2013), Article ID 382312, 6 pages.
  • [3] H. Aldweby and M. Darus, Some subordination results on q-analogue of Ruscheweyh differential operator, Abstr. Appl. Anal., 2014(2014), Article ID 958563, 6 pages.
  • [4] A. Aral, On the generalized Picard and Gauss Weierstrass singular integrals, J. Compu. Anal. Appl., 8(3)(2006), 249-261.
  • [5] A. Aral and V. Gupta, Generalized q-Baskakov operators, Math. Slovaca, 61(4)(2011), 619 - 634.
  • [6] A. Aral and V. Gupta, On the Durrmeyer type modification of the q-Baskakov type operators, Non-linear Anal. Theory, Methods and Appl., 72(3 - 4)(2010), 1171 - 1180.
  • [7] A. Aral and V. Gupta, On q-Baskakov type operators, Demonstratio Mathematica, 42(1)(2009), 109 - 122.
  • [8] G. A. Anastassiu and S. G. Gal, Geometric and approximation properties of generalized singular integrals, J. Korean Math. Soci., 23(2)(2006), 425 - 443.
  • [9] G. A. Anastassiu and S. G. Gal, Geometric and approximation properties of some singular integrals in the unit disk, J. Inequ. Appl., 2006(2016), Article ID 17231, 19 pages.
  • [10] J. Dziok, G. Murugusundaramoorthy and J. Soko l, On certain class of meromorphic functions with positive coefcients, Acta Mathematica Scientia B, 32(4)(2012), 1 - 16.
  • [11] M. R. Ganigi and B. A. Uralegaddi, New criteria for meromorphic univalent functions, Bull. Math. Soc. Sci. Math. Roumanie (N.S.), 33(81)(1989), 9 - 13.
  • [12] A. Huda and M. Darus, Integral operator defined by q-analogue of Liu-Srivastava operator, Studia Univ. Babes-Bolyai Ser. Math. 58(4)(2013), 529 - 537.
  • [13] F. H. Jackson, On q-definite integrals, The Quarterly J. Pure Appl. Math., 41(1910), 193 - 203.
  • [14] F. H. Jackson, On q-functions and a certain difference operator, Trans. Royal Soc. Edinburgh, 46(2)(1909), 253 - 281.
  • [15] S. Kanas and D. R˘ aducanu, Some class of analytic functions related to conic domains, Math. Slovaca 64(5)(2014), 1183 - 1196.
  • [16] M. S. Liu, On a subclass of p-valent close to convex functions of type α and order β, J. Math. Study, 30(1)(1997), 102-104 (Chinese)
  • [17] A. Mohammed and M. Darus, A generalized operator involving the q-hypergeometric function, Mat. Vesnik, 65(4)(2013), 454 - 465.
  • [18] C. Pommerenke, On meromorphic starlike functions, Pac. J. Math. 13(1963), 221 - 235.
  • [19] T. M. Seoudy and M. K. Aouf, Coefficient estimates of new classes of q-starlike and q-convex functions of complex order, J. Math. Inequal. 10(1)(2016), 135 - 145.
  • [20] B. A. Uralegaddi and C. Somanatha, Certain diferential operators for meromorphic functions, Houston J. Math. 17(2)(1991), 279 - 284.